MAUDE Adverse Event Report: SMITH & NEPHEW, INC. PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL; GNS II RESURF PAT 29MM

SMITH & NEPHEW, INC. PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL; GNS II RESURF PAT 29MM
Model Number 71420574
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 04/12/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision took place due to infection.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Common Device Name
GNS II RESURF PAT 29MM
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6554189
Report Number1020279-2017-00329
Device Sequence Number16295254
Product Code JWH
UDI-Device Identifier03596010208293
UDI-Public03596010208293
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/05/2014
Device Model Number71420574
Device Catalogue Number71420574
Device Lot Number14HM05685
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/12/2017
Supplement Date Received by Manufacturer04/12/2017
Initial Report FDA Received Date05/09/2017
Supplement Report FDA Received Date09/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71420182, LOT:15CM02760, GNS II CMT TIB SIZE 3 {}; 71421510, LOT: 15HM1277, GII PS HI FLEX ISRT S 3-4; 71933654, LOT: 15CM01484A, LEGION PS NP NARROW FEM
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;